Hiroshima Mathematical Journal

Top downloads over the last seven days

A local Crank-Nicolson method for solving the heat equationAbdurishit Abuduwali, Michio Sakakihara, and Hiroshi NikiVolume 24, Number 1 (1994)
Some examples related to duality theorem in linear programmingMichio YoshidaVolume 30, Number 1 (1966)
Hardy’s inequality in Musielak-Orlicz-Sobolev spacesFumi-Yuki Maeda, Yoshihiro Mizuta, Takao Ohno, and Tetsu ShimomuraVolume 44, Number 2 (2014)
Coexistence problem for two competing species models with density-dependent diffusionMasayasu Mimura, Yasumasa Nishiura, Alberto Tesei, and Tohru TsujikawaVolume 14, Number 2 (1984)
Riesz's lemma and orthogonality in normed spacesKazuo Hashimoto, Gen Nakamura, and Shinnosuke OharuVolume 16, Number 2 (1986)
  • Includes:

    Hiroshima Mathematical Journal
    Coverage: 1971--
    ISSN: 0018-2079 (print)

    Journal of Science of the Hiroshima University, Series A-I (Mathematics)
    Coverage: 1961-1970
    ISSN: 0386-3026 (print)

  • Publisher: Hiroshima University, Department of Mathematics
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1961 --
  • Access: Open access
  • Euclid URL: http://projecteuclid.org/hmj